# SDR PLGA000223

- Difficulty date: February 23, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Part number: 522834
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HPN - FLT 4783 - ABORTED TAKEOFF DUE TO A CONFIGURATION WARNING.  THE TRIM INDICATOR WAS FOUND TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE TRIM INDICATOR, PERFORMED ALL REQUIRED CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
